×

Generalizations of Rodrigues type formulas for hypergeometric difference equations on nonuniform lattices. (English) Zbl 1453.33014

Summary: By building a second-order adjoint difference equations on nonuniform lattices, the generalized Rodrigues type representation for the second kind solution of a second-order difference equation of hypergeometric type on nonuniform lattices is given. The general solution of the equation in the form of a combination of a standard Rodrigues formula and a ‘generalized’ Rodrigues formula is also established.

MSC:

33D45 Basic orthogonal polynomials and functions (Askey-Wilson polynomials, etc.)
33C45 Orthogonal polynomials and functions of hypergeometric type (Jacobi, Laguerre, Hermite, Askey scheme, etc.)
PDF BibTeX XML Cite
Full Text: DOI arXiv

References:

[1] Alvarez-Nodarse, R.; Arvessu, J., On the q-polynomials in the exponential lattice \(####\), Integral Transform. Spec. Funct., 8, 3-4, 299-324 (1999) · Zbl 0956.33009
[2] Alvarez-Nodarse, R.; Cardoso, J. L., Recurrence relations for discrete hypergeometric functions, J. Differ. Equ. Appl., 11, 9, 829-850 (2005) · Zbl 1079.33014
[3] Alvarez-Nodarse, R.; Cardoso, K. L., On the properties of special functions on the linear-type lattices, J. Math. Anal. Appl., 405, 271-285 (2013) · Zbl 1309.33019
[4] Andrews, G. and Askey, R., Classical orthogonal polynomials, in Polynomes orthogonaux et applications, Springer-Verlag, Berlin-Heidelberg-New York, 1985, pp. 36-62. · Zbl 0596.33016
[5] Andrews, G. E.; Askey, R.; Roy, R., Special Functions (1999), Cambridge University Press: Cambridge University Press, Cambridge
[6] Area, I.; Godoy, E.; Ronveaux, A.; Zarzo, A., Hypergeometric-type differential equations: Second kind solutions and related integrals, J. Comput. Appl. Math., 157, 1, 93-106 (2003) · Zbl 1036.33005
[7] Area, I.; Godoy, E.; Ronveaux, A.; Zarzo, A., Hypergeometric type q-difference equations: Rodrigues type representation for the second kind solution, J. Comput. Appl. Math., 173, 1, 81-92 (2005) · Zbl 1067.39033
[8] Askey, R.; Ismail, M., Recurrence Relations, Continued Fractions and Orthogonal Polynomials (1984), Mem. Amer. Math. Soc.: Mem. Amer. Math. Soc., Providence, Rhode Island,USA · Zbl 0548.33001
[9] Askey, R.; Wilson, J. A., A set of orthogonal polynomials that generalize the Racah coefficients or \(####\)-symbols, SIAM J. Math. Anal., 10, 1008-1016 (1979) · Zbl 0437.33014
[10] Askey, R.; Wilson, J. A., Some Basic Hypergeometric Orthogonal Polynomials that Generalize Jacobi Polynomials (1985), Mem. Amer. Math. Soc.: Mem. Amer. Math. Soc., Providence, Rhode Island,USA · Zbl 0572.33012
[11] Atakishiyev, N.M. and Suslov, S.K., Difference hypergeometric functions, in Progress in Approximation Theory, Springer, New York, 1992, pp. 1-35. · Zbl 0787.33003
[12] Atakishiyev, N. M.; Rahman, M.; Suslov, S. K., On classical orthogonal polynomials, Constr. Approx., 11, 2, 181-226 (1995) · Zbl 0837.33010
[13] Bangerezako, G., Variational calculus on q-nonuniform lattices, J. Math. Anal. Appl., 306, 161-179 (2005) · Zbl 1095.49005
[14] Dreyfus, T., q-deformation of meromorphic solutions of linear differential equations, J. Differ. Equ., 259, 11, 5734-5768 (2015) · Zbl 1321.39011
[15] Erdelyi, A., Higher Transcendental Functions, 1 (1953), MacGraw-Hill: MacGraw-Hill, New York
[16] Foupouagnigni, M., On difference equations for orthogonal polynomials on nonuniform lattices, J. Differ. Equ. Appl., 14, 2, 127-174 (2008) · Zbl 1220.33017
[17] Foupouagnigni, M.; Koepf, W.; Kenfack-Nangho, M.; Mboutngam, S., On solutions of holonomic divided-difference equations on nonuniform lattices, Axioms, 2, 3, 404-434 (2013) · Zbl 1301.33024
[18] George, G.; Rahman, M., Basic Hypergeometric Series (2004), Cambridge University Press: Cambridge University Press, Cambridge · Zbl 1129.33005
[19] Hille, E., Ordinary Differential Equations in the Complex Domain (1997), Dover Publications: Dover Publications, Mineola, NY · Zbl 0901.34001
[20] Horner, J. M., A note on the derivation of Rodrigues’ formulae, Am. Math. Mon., 70, 1, 81-82 (1963) · Zbl 0137.04704
[21] Horner, J. M., Generalizations of the formulas of Rodrigues and Schlafli, Am. Math. Mon., 71, 8, 870-876 (1963) · Zbl 0137.04705
[22] Ince, E. L., Ordinary Differential Equations (1944), Dover Publications: Dover Publications, New York · Zbl 0063.02971
[23] Ismail, M. E.H.; Libis, C. A., Contiguous relations, basic hypergeometric functions, and orthogonal polynomials, I, J. Math. Anal. Appl., 141, 349-372 (1989) · Zbl 0681.33011
[24] Jia, L. K.; Cheng, J. F.; Feng, Z. S., A q-analogue of Kummer’s equation, Electron. J. Differ. Equ., 2017, 31, 1-20 (2017) · Zbl 1357.39008
[25] Kac, V.; Cheung, P., Quantum Calculus (2002), Springer-Verlag: Springer-Verlag, New York
[26] Koekoek, R.; Lesky, P. E.; Swarttouw, R. F., Hypergeometric Orthogonal Polynomials and their q-Analogues (2010), Springer-Verlag: Springer-Verlag, Berlin-Heidelberg · Zbl 1200.33012
[27] Koornwinder, T.H., q-special functions, a tutorial. Available at arXiv:math/9403216. · Zbl 0882.33014
[28] Magnus, A.P., Special Nonuniform Lattice (SNUL) Orthogonal Polynomials on Discrete Dense Sets of Points, in Proceedings of the International Conference on Orthogonality, Moment Problems and Continued Fractions (Delft, 1994), vol. 65, pp. 253-265, 1995. · Zbl 0847.33008
[29] Nikiforov, A.F. and Urarov, V.B., Classical orthogonal polynomials of a discrete variable on non-uniform lattices, Akad. Nauk SSSR Inst. Prikl. Mat. Preprint 1983, No. 17.
[30] Nikiforov, A. F.; Uvarov, V. B., Special Functions of Mathematical Physics. A Unified Introduction with Applications (1988), Birkhauser Verlag: Birkhauser Verlag, Basel · Zbl 0624.33001
[31] Nikiforov, A. F.; Suslov, S. K.; Uvarov, V. B., Classical Orthogonal Polynomials of a Discrete Variable (1991), Springer-Verlag: Springer-Verlag, Berlin · Zbl 0743.33001
[32] Robin, W., On the Rodrigues formula solution of the hypergeometric-type differential equation, Int. Math. Forum, 8, 30, 1455-1466 (2013) · Zbl 1298.33018
[33] Suslov, S. K., The theory of difference analogues of special functions of hypergeometric type, Russian Math. Surv., 44, 2, 227-278 (1989) · Zbl 0685.33013
[34] Vicente Goncalves, J., Sur la formule de rodrigues, Portugaliae Math., 4, 52-64 (1943) · Zbl 0028.05803
[35] Wang, Z. X.; Guo, D. R., Special Functions (1989), World Scientific Publishing Co Pte Ltd: World Scientific Publishing Co Pte Ltd, Singapore · Zbl 0724.33001
[36] Witte, N.S., Semi-classical orthogonal polynomial systems on non-uniform lattices, deformations of the Askey table and analogs of isomonodromy, 2011. Available at http://arxiv.org/abs/1204.2328.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.